# SDR 06FDEA0447

- Difficulty date: January 30, 2006
- Submitted: February 2, 2006
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727-200
- Aircraft serial: 21530
- Aircraft time: 38,235 hours, 25,857 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 720c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB BS 720C PLUS 6 RBL 68 WL 208.  *S/D*  REMOVED AND REPLACED SHEAR WEB BS 720C-D RBL 68, WL 208 IAW SRM 51-30-2.
